# SDR P5CA9601176

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING FLAP CARRIAGES 8 BOOGIES SURFACE CORROSION.  REMOVED SURFACE CORROSION PER SRM 51-10-01 AND PROTECTION ACTION CARRIED OUT.
